Help your kids bounce back with Children's Motrin Suspension - it provides fast fever & pain relief for up to 8 hours with 20% fewer added ingredients†. Pain and fever relief for children aged 2-11 years.
†Non-Medicinal Ingredients vs. leading ibuprofen children’s liquid medication.
100 mg of Ibuprofen per 5 mL
Non-Medicinal Ingredients (Dye Free Berry Flavour): Acesulfame potassium, citric acid, flavour, glycerin, hydroxy propyl distarch phosphate, polysorbate 80, purified water, sodium benzoate, sucrose, xanthan gum.
Keep this and all medication out of the reach of children.
Do not use for more than 5 days for pain or 3 days for fever, unless directed by a doctor.
Give with food or milk if mild stomach upset occurs with use. If stomach upset persists, talk to your doctor.
Do not give to children who are taking Ibuprofen, acetylsalicylic acid (ASA) or any other pain or fever medication.
Do not give to a child who has had an allergic reaction to ibuprofen or products containing acetylsalicylic acid (ASA), other salicylates or other anti-inflammatory drugs, or has ASA-sensitive asthma.
Only use the dosing device provided with the medicine, and do not give more than directed. Refer to the label for dosing information.
If needed, a single dose may be repeated every 6-8 hours. But, do not use more than 4 times a day, unless directed by a doctor.
Shake well before using.
When giving any medicine, always read and follow the label carefully. If possible, dose according to body weight.